# SDR UPS08652951

- Difficulty date: July 31, 2008
- Submitted: August 5, 2008
- Operation: Air carrier
- Aircraft: N306UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27759
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Pseu
- Condition: Faulted
- Location: Le Flap
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

2ND ATB - LE FLAP ASSYMETRY.  REF FIM 27-81-00 FIG 107 PSEU FAULTED S280. INSPECTED TARGET AND AFFECTED SLAT. NO DAMAGE FOUND. CLEARANCE WITHIN LIMITS AT .111 INCH. TESTED INDUCTANCE IAW FIM 32-09-03 FIG 108. FOUND S280 OUT OF LIMITS READING 5.8 MILLIHENRYS. REPLACED S280 IAW MM 27-88-01-2. PSEU BITE NORMAL IAW FRIM 32-09-03.
